MAUDE Adverse Event Report: NEURONETICS, INC. NEUROSTAR ADVANCED THERAPY; TRANSCRANIAL MAGNETIC STIMULATOR

NEURONETICS, INC. NEUROSTAR ADVANCED THERAPY; TRANSCRANIAL MAGNETIC STIMULATOR
Model Number NEUROSTAR ADVANCED THERAPY V3.7
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Convulsion/Seizure (4406)
Date of Event 10/24/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Provider contacted neuronetics to report that one of their patients experienced a non-epileptic seizure around 8:30-9:00 pm.The patient had received her 18th tms treatment session earlier that same day around 3:00 pm.The patient reportedly was sleeping and got up to go to the bathroom which is when the event occurred.The patient's husband called 911 and the patient was taken to the er and was subsequently admitted to the hospital for 5 days.Patient had an eeg and mri which were found to be normal.The patient also met with a neurologist while in the hospital though patient reported that they did not "find out a reason" for the event.The patient was on lamictal previously for her mdd but in response to the event, her dose was increased.The patient is on several medications that could potentially lower the seizure threshold and has had a similar episode of non-epileptic seizure in the past.Per the provider, the patient has not been taking her medications as prescribed.These factors could have contributed to the event.
 
Event or Problem Description
Provider contacted neuronetics to report that one of their patients experienced a seizure in the middle of the night and was subsequently hospitalized.Patient had received their 18th tms treatment session earlier the same day the event occurred.

Brand Name
NEUROSTAR ADVANCED THERAPY
Common Device Name
TRANSCRANIAL MAGNETIC STIMULATOR
Manufacturer (Section D)
NEURONETICS, INC.
3222 phoenixville pike
malvern PA 19355
Manufacturer (Section G)
NEURONETICS, INC.
3222 phoenixville pike
malvern PA 19355
Manufacturer Contact
anna gorbunov
3222 phoenixville pike
malvern, PA 19355
6106404202
MDR Report Key18187409
Report Number3004824012-2023-00026
Device Sequence Number6646954
Product Code OBP
UDI-Device Identifier00850005944522
UDI-Public00850005944522
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K230029
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberNEUROSTAR ADVANCED THERAPY V3.7
Device Catalogue Number81-04335-000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/21/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BUSPAR 15 MG THREE TIMES A DAY; LAMICTAL 200 MG DAILY; PRISTIQ 100 MG DAILY; REMERON 15 MG AT BEDTIME; TRAZODONE 50 MG AT BEDTIME
Outcome Attributed to Adverse Event Other;
Patient Age57 YR
Patient SexFemale
Patient RaceWhite